Stability Analysis of Discrete-Time Systems in a State-Space Realisation With State Saturation Nonlinearities: Linear Matrix Inequality Approach
No Thumbnail Available
Date
2005
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Iee-inst Elec Eng
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A computationally efficient linear matrix inequality (LMI)-based criterion for the global asymptotic stability of discrete-time systems in a state-space realisation with state saturation nonlinearities is presented. The criterion turns out to be an improved generalised version of a previously reported LMI-based criterion. The extension of the approach to a situation involving partial state saturation nonlinearities is performed.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
152
Issue
1
Start Page
9
End Page
12